# SDR UPS06448607

- Difficulty date: October 21, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 141U1166Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD CUTOUT MID REVEAL PANEL FOUND CRACKED, CRACK LENGTH 3/8".  L1 DOOR FWD CUTOUT MID REVEAL PANEL REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
